# SDR P5CA9600104

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Bracket
- Part number: 69B902821
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON TT2 SENSOR BRACKET FOUND CRACKED.  BRACKET REPLACED PER MM 73-22-02.
